MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The qc recovery data provided was acceptable.The field service engineer (fse) confirmed the analyzer was operating within specification.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant lipoprotein (a) (lpa) gen.2 results for 8 patient samples on a cobas c 503 analytical unit.The customer has been repeating lpa testing since (b)(6) 2023 due to ongoing issues.On (b)(6) 2025, sample 1 had an initial result of 33.8 mg/dl with flag.The repeat result was 18.8 mg/dl.On (b)(6) 2025, sample 2 had an initial result of 93.4 mg/dl accompanied by a flag indicating the value is above the linearity/measuring range of the assay.The repeat result was 45.0 mg/dl with flag.On (b)(6) 2025, sample 3 had an initial result of 24 mg/dl with flag.The sample was repeated twice and the results were 93.4 mg/dl accompanied by a flag indicating the value is above the linearity/measuring range of the assay and 32 mg/dl.On (b)(6) 2025, sample 4 had an initial result of 25 mg/dl with flag.The repeat result was 46 mg/dl.On (b)(6) 2025, sample 5 had an initial result of 95 mg/dl on module 1.An automatic 1:3 dilution was performed on the sample and the repeat result was 32 mg/dl.The sample was repeated twice on module 2 and the result was 27 mg/dl and 24 mg/dl.The sample was repeated again on module 1 and the result was 30 mg/dl.On (b)(6) 2025, sample 6 had an initial result of 46 mg/dl on module 1.The repeat result was 39 mg/dl.The sample was repeated twice on module 2 and the result was 25 mg/dl and 26 mg/dl.The sample was repeated again on module 1 and the result was 28 mg/dl.On (b)(6) 2025, sample 7 had an initial result of 24 mg/dl with flag.The repeat result was 58 mg/dl.On (b)(6) 2025, sample 8 had an initial result of 25 mg/dl from module 2.The sample was repeated on module 1 and the result was 46 mg/dl.The sample was repeated twice on module 1 and the results were 45 mg/dl and 58 mg/dl.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
Based on the available data, a general reagent issue could be excluded.It was found that the customer's laboratory humidity level was below specification.It was also found that the customer has multiple reagent packs open on the analyzer but are not all used for testing on a daily basis, which could lead to evaporation, reagent concentration, and higher reaction levels and sample results.The root cause of the event was found to be consistent with laboratory specific environmental factors.No product problem was identified.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN.2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23488026
Report Number1823260-2025-04535
Device Sequence Number21472316
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number08106126190
Device Lot Number88726001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown